MathSciNet Relay Station
MathSciNet bibliographic data
MR1086342 (92e:46038) 46B20 (46G10)
Piñeiro, C.; Rodríguez-Piazza, L. Banach spaces in which every compact lies inside the range of a vector measure. Proc. Amer. Math. Soc. 114 (1992), no. 2, 505–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement